# SDR SIMA200632404

- Difficulty date: October 30, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 13,114 hours, 11,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 13,114 hours, 11,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20.  REMOVED CORROSION, PERFORMED NONDESTRUCTIVE TEST.  RESTORED SURFACE PROTECTION IAW AMERICAN EAGLE ENGINEERING TECHINCAL NOTICE EB-53-076.  AIRCRAFT RETURNED TO SERVICE.
